# SDR 1403102605

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N403QS
- Make and model: Gulstm GIV
- Aircraft serial: 1403
- Engine: Rroyce TAY6118
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 217K221
- Part serial: 41691246
- Condition: Failed
- Location: Zone 700
- Part time: 410 hours, 207 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT NOSE TIRE FAILED ON LANDING.
